Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 7:59 PM EDT for Essex County, New York; Addison County, Chittenden County, Vermont. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2012, 7:59 PM EDT (23:59 UTC)
- Expired
- Jul 4, 2012, 9:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Essex County, NY, Addison County, VT, Chittenden County, VT
The radar
The Burlington radar (KCXX), 68 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 8:09 PM EDT | MARINE TSTM WIND 75 | Diamond Island, VT | DIAMOND ISLAND OBSERVATION PLATFORM REPORTED A GUST OF 65 KNOTS |
| Jul 4, 8:24 PM EDT | TSTM WND DMG | Chimney Point, VT | TREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND ADDISON VT BRIDGE |
| Jul 4, 8:33 PM EDT | TSTM WND DMG | 1 Wnw Bridport, VT | 22TREES DOWN IN BRIDPORT NEAR ROUTE 125 |
| Jul 4, 8:49 PM EDT | TSTM WND DMG | Chimney Point, VT | TREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND ADDISON VT BRIDGE |
| Jul 4, 8:59 PM EDT | TSTM WND DMG | 1 Wnw Bridport, VT | TREES DOWN IN BRIDPORT NEAR ROUTE 125 |
| Jul 4, 8:59 PM EDT | TSTM WND DMG | 2 Ne Leicester, VT | SPOTTER SAW 2 TREES DOWN WHILE DOING MORNING ERRANDS ON RTE 7 NEAR RESIDENCE IN LEICESTER. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 6:10 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
210
WUUS51 KBTV 042359
SVRBTV
NYC031-VTC001-007-050100-
/O.NEW.KBTV.SV.W.0052.120704T2359Z-120705T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
759 PM EDT WED JUL 4 2012
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
SOUTHWESTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
ADDISON COUNTY IN CENTRAL VERMONT...
* UNTIL 900 PM EDT.
* AT 752 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR EXIT 32
I87...MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
BUTTON BAY STATE PARK...BASIN HARBOR...D A R STATE PARK...
VERGENNES...BRIDPORT...WEYBRIDGE...CORNWALL...SHOREHAM...WHITING...
LEICESTER...
THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.
&&
LAT...LON 4380 7338 4380 7343 4435 7369 4444 7345
4388 7285 4387 7286 4386 7287 4390 7288
4387 7297 4383 7296 4381 7300 4385 7303
4384 7322 4377 7321 4376 7336
TIME...MOT...LOC 2358Z 332DEG 29KT 4425 7347
$$
NEILES2 follow-up statements
440
WWUS51 KBTV 050029
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
829 PM EDT WED JUL 4 2012
NYC031-VTC001-007-050100-
/O.CON.KBTV.SV.W.0052.000000T0000Z-120705T0100Z/
ESSEX NY-CHITTENDEN VT-ADDISON VT-
829 PM EDT WED JUL 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...AND ADDISON
COUNTY IN CENTRAL VERMONT...AND SOUTHWESTERN CHITTENDEN COUNTY IN
NORTHWEST VERMONT...
AT 824 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR ADDISON...
MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WEST CORNWALL...CORNWALL...WHITING...SALISBURY STATION...GOSHEN...
THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.
&&
LAT...LON 4380 7338 4380 7343 4407 7356 4431 7331
4388 7285 4386 7287 4390 7288 4387 7297
4383 7296 4381 7300 4385 7303 4384 7322
4377 7321 4376 7336
TIME...MOT...LOC 0029Z 332DEG 29KT 4403 7331
$$
NEILES461
WWUS51 KBTV 050057
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
857 PM EDT WED JUL 4 2012
NYC031-VTC001-007-050107-
/O.EXP.KBTV.SV.W.0052.000000T0000Z-120705T0100Z/
ESSEX NY-CHITTENDEN VT-ADDISON VT-
857 PM EDT WED JUL 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ESSEX COUNTY IN
NORTHERN NEW YORK...AND ADDISON COUNTY IN CENTRAL VERMONT...AND
SOUTHWESTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT WILL EXPIRE AT
900 PM EDT...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.
LAT...LON 4380 7338 4380 7343 4407 7356 4431 7331
4388 7285 4386 7287 4390 7288 4387 7297
4383 7296 4381 7300 4385 7303 4384 7322
4377 7321 4376 7336
TIME...MOT...LOC 0057Z 332DEG 29KT 4383 7316
$$
NEILESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:54 PM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jul 4, 3:54 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 354 PM EDT WED JUL 4 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL PUSH ACROSS THE REGION THROUGH TONIGHT. PRECIPITATION WILL PERSIST INTO THURSDAY MORNING BEFORE HIGH PRESSURE BUILDS OVER THE AREA...AND REMAIN INTO FRIDAY. A WEAK FRONT PASSES THROUGH THE AREA SATURDAY...FOLLOWED BY HIGH PRESSURE FOR SUNDAY INTO NEXT MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 354 PM EDT WEDNESDAY...SCT -RW/-TRW ACROSS THE CWA THIS AFTNOON. EXPECTING ACTIVITY TO CONTINUE/INCR AS EVENING PROGRESSES. THIS WILL BE DO TO FRNT OVER CENTRAL QUEBEC THAT IS SLOWLY PUSHING S AND E. TEMPS/DEWPTS OVER THE AREA STILL REMAIN HIGH ATTM WITH NO MAJOR RELIEF EXPECTED UNTIL FROPA OCCURS TNGT. WITH ANY THUNDER...THE THREAT FOR SMALL HAIL/GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS WILL PERSIST THRU MIDNIGHT TIL FRNT THRU MOST OF CWA. ACTIVITY WILL TAPER DOWN TO -RW FROM W TO E OVERNGT/TOWARDS MORNING. EXPECTING FG TO DEVELOP TNGT AS WELL AFT MIDNGT INTO THURSDAY MORNING. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 354 PM EDT WEDNESDAY...COASTL LOW DEVELOPS ALONG THE NEW ENGLAND COAST THURSDAY MORNING AS REMNANTS OF FRNT STALL OFFSHORE. NORTHERLY FLOW OVER THE CWA DURING THE DAY WITH HIGH PRESSURE BUILDING FROM THE WEST. SOME LINGERING CLDS/PRECIP FOR PORTIONS OF E VT THURSDAY MORNING...OTHERWISE REGION CLRING OUT FOR NICE DAY. STRONG UPPER RIDGE WHICH HAD BEEN OVER THE CENTRAL PLAINS WILL SHIFT EAST THURSDAY NIGHT INTO FRIDAY. THERMAL RIDGE BRINGS 850 TEMPS NEAR +20C AND 925 TEMPS AROUND +24C. THIS COMBINED WITH WESTERLY SFC WINDS WILL ALLOW HIGHS TO REACH AROUND 90F. MDLS BRING WK FRNTL BOUNDARY DOWN ACROSS NORTHERN ZONES FRI NGT. W/ STRONG SUBSIDENCE OVER AREA WILL KEEP ANY CHANCE FOR PRECIP NEAR THE CANADIAN BORDER. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... AS OF 354 PM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRONT WHICH WAS NORTH OF CWA FOR FRI NGT WILL BEGIN TO DROP OVER THE CWA DURING THE DAY SATURDAY AS SFC RIDGE PUSHES WAY OFFSHORE. WILL CONTINUE WITH MENTION OF CHANCE FOR -RW/-TRW AS SYSTEM DOES FALL APART LATE IN DAY BFR HITTING SOUTHERN NEW ENG COAST. HIGH PRESSURE THEN IN CONTROL FOR SUNDAY INTO MONDAY WITH DRY CONDITIONS AND TEMPS NEAR NORMAL. BROAD UPPER LOW SETS UP OVER EASTERN QUEBEC FOR THE BEGINNING OF NEXT WEEK. WK VORT MAY DROP DOWN AFFECTING THE REGION WITH SOME LGT -RW...FOLLOWED BY HIGH PRESSURE MIDWEEK. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THROUGH 18Z THURSDAY...A WEAK FRONTAL BOUNDARY CONTINUES TO TRACK THROUGH THE REGION THIS AFTERNOON AND EVENING BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS GENERALLY FROM 19-03Z. WITHIN ANY HEAVIER SHOWERS OR THUNDERSTORMS IFR VSBY AND MVFR CIGS ARE POSSIBLE...BUT EXTREMELY DIFFICULT TO FORECAST SOMETHING HITTING A TERMINAL AT THIS TIME SO HAVE JUST INCLUDED VCSH FOR NOW. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING ALONG THE INTERNATIONAL BORDER AND DROPPING SOUTH INTO OUR FORECAST AREA. AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR BR POSSIBLE ELSEWHERE. OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z MONDAY...VFR UNDER HIGH PRESSURE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JN NEAR TERM...JN SHORT TERM...JN LONG TERM...JN AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 434 AM EDT WED JUL 4 2012 NYZ026>031-034-035-087-VTZ001>012-016>019-050845- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 434 AM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE, HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HANSON
In the hours before
Local storm report, Jul 4, 7:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
741 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST 2 SE MALLETTS BAY 44.53N 73.20W
07/04/2012 M70 MPH CHITTENDEN VT PUBLIC
PUBLIC
0700 PM HAIL 2 SE MALLETTS BAY 44.53N 73.20W
07/04/2012 M1.25 INCH CHITTENDEN VT PUBLIC
PUBLIC
0700 PM HEAVY RAIN 2 SE MALLETTS BAY 44.53N 73.20W
07/04/2012 M2.00 INCH CHITTENDEN VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1200216
EVENT NUMBER BTV1200217
EVENT NUMBER BTV1200218
MABLocal storm report, Jul 4, 7:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
744 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL NORTHFIELD 44.15N 72.66W
07/04/2012 E0.75 INCH WASHINGTON VT PUBLIC
DIME SIZE HAIL IN NORTHFIELD
&&
EVENT NUMBER BTV1200219
NEILESLocal storm report, Jul 4, 7:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
747 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG 1 E SOUTH BURLINGTON 44.47N 73.15W
07/04/2012 CHITTENDEN VT TRAINED SPOTTER
UTILITY POLE FELL ONTO A SMALL AIRPLANE
&&
EVENT NUMBER BTV1200220
MABLocal storm report, Jul 4, 7:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
753 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG 1 SSE SOUTH BURLINGTON 44.46N 73.17W
07/04/2012 CHITTENDEN VT PUBLIC
TREES DOWN
&&
EVENT NUMBER BTV1200221
MABLocal storm report, Jul 4, 7:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
755 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 NNW BURLINGTON 44.48N 73.22W
07/04/2012 CHITTENDEN VT PUBLIC
MULTIPLE TREES DOWN ON N. CHAMPLAIN DRIVE
&&
EVENT NUMBER BTV1200222
MABLocal storm report, Jul 4, 7:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
757 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 SSW SOUTH BURLINGTON 44.44N 73.19W
07/04/2012 CHITTENDEN VT NWS EMPLOYEE
TREE DOWN IN RESIDENTIAL BACKYARD ON SPEAR STREET
&&
EVENT NUMBER BTV1200223
LOCONTOThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:29 PM EDT | Severe Thunderstorm Warning | BTV | Clinton | 61 min |
| Jul 4, 3:19 PM EDT | Special Weather Statement | BTV | St. Lawrence | 56 min |
| Jul 4, 4:00 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 60 min |
| Jul 4, 5:03 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 57 min |
| Jul 4, 5:57 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin | 63 min |
| Jul 4, 6:48 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 57 min |
| Jul 4, 7:02 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex | 58 min |
| Jul 4, 7:40 PM EDT | Severe Thunderstorm Warning | BTV | Essex | 65 min |
| Jul 4, 1:44 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle, Lamoille, Orleans | 61 min |
| Jul 4, 2:40 PM EDT | Special Weather Statement | BTV | Orleans | 65 min |
| Jul 4, 3:23 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Franklin, Lamoille, Orleans | 67 min |
| Jul 4, 4:24 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Washington | 52 min |
| Jul 4, 5:06 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 44 min |
| Jul 4, 6:32 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Washington, Windsor | 58 min |
| Jul 4, 7:35 PM EDT | Special Weather Statement | BTV | Caledonia, Lamoille, Orleans | 55 min |
| Jul 4, 7:59 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Orange, Rutland, Washington, Windsor | 61 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.